MAUDE Adverse Event Report: ICU MEDICAL INC. TRANSPAC IV W/SAFESET RESV MTG KIT

ICU MEDICAL INC. TRANSPAC IV W/SAFESET RESV MTG KIT
Model Number 46103-68
Medical Device Problem Code Detachment Of Device Component (1104)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/16/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device return: one used partial 46103-68 mtg.Kit visual inspection (pre and post decontamination) of the as-received used 46103-68 mtg partial segment kit verified the pressure tubing was separated from the bonded luer component.The luer connector was not returned.Qe analysis of the affected 011-46103-68 segment recorded there was a complete solvent ring/bond around the tubing and the tubing/pocket insertion depth was correct.Dimensional analysis of the affected tubing component recorded no out of spec conditions.Findings: the reported product issue (component separation) was visually confirmed with the "as-received" used 011-46103-68 mtg.Kit segment.The 46103-68 mtg kit had been pre-tested/primed with no issues detected prior to placement.Although the exact cause(s) of the component separation are unknown the engineers report determined the most likely cause was attributable to unintended force/tension at this connection possibly during pt.Movement, repositioning and or transport.Icu medical will continue to monitor and trend these types of reported product issues and initiate preventative measures as applicable.
 
Event or Problem Description
Complaint received reporting component separation with use of one 46103-68 transpac iv w/safeset resv mtg kit.The initial information received reports at an unspecified time after placement the 46103-68 mtg.Kits ".Pressure tubing disconnected from the male luer.The male luer remained connected to the 1-way stopcock.".The device was removed and replaced.There were no reported adverse patient consequences.Additional information although requested by the manufacturer was not available.

Brand Name
TRANSPAC IV W/SAFESET RESV MTG KIT
Common Device Name
TRANSPAC IV W/SAFESET RESV MTG KIT
Manufacturer (Section D)
ICU MEDICAL INC.
4455 atherton dr.
salt lake city UT 84123
MDR Report Key6722815
Report Number2025816-2017-00167
Device Sequence Number220111
Product Code DRS
UDI-Device Identifier00887709050723
UDI-Public00887709050723
Combination Product (Y/N)N
Initial Reporter StateDC
Initial Reporter CountryUS
PMA/510(K) Number
K061573
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 05/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number46103-68
Device Catalogue Number46103-68
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/06/2017
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2017
Initial Report FDA Received Date07/18/2017
Patient Sequence Number1